Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 425867, 9 pages
http://dx.doi.org/10.1155/2012/425867
Research Article

A Family of Three-Point Methods of Ostrowski's Type for Solving Nonlinear Equations

Department of Mathematics, Faculty of Electronic Engineering, University of Niš, 18000 Niš, Serbia

Received 6 October 2011; Accepted 24 November 2011

Academic Editor: Vu Phat

Copyright © 2012 Jovana Džunić and Miodrag S. Petković. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jovana Džunić and Miodrag S. Petković, “A Family of Three-Point Methods of Ostrowski's Type for Solving Nonlinear Equations,” Journal of Applied Mathematics, vol. 2012, Article ID 425867, 9 pages, 2012. https://doi.org/10.1155/2012/425867.